On symmetrical functions with bounded boundary rotation

Fuad. S. M. Al Sarari, S. Latha

Abstract


The object of the present paper is to derive the integral representation for classes involving the notion of (m,n)-symmetrical functions with bounded boundary rotation and bounded radius rotation. Some more properties like radius of univalent and starlike are also investigated.

Full Text: PDF

How to Cite this Article:

Fuad. S. M. Al Sarari, S. Latha, On symmetrical functions with bounded boundary rotation, J. Math. Comput. Sci., 4 (2014), 494-502

Copyright © 2014 Fuad. S. M. Al Sarari, S. Latha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS